Alert archive / Idaho / Red Flag Warnings in 2013
Red Flag Warning 9, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jul 31, 2013, 11:42 PM MDT for 15 counties in Idaho. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2013, 11:42 PM MDT (05:42 UTC)
- Expired
- Aug 1, 2013, 2:57 AM MDT
- In force
- 3 hr
- Issued by
- NWS Pocatello, ID
Counties Bingham County, ID, Blaine County, ID, Bonneville County, ID, Butte County, ID, Cassia County, ID, Clark County, ID, Fremont County, ID, Jefferson County, ID, Jerome County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID
The radar
The Pocatello radar (KSFX), 27 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 5.7 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4217 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
718 WWUS85 KPIH 010542 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1142 PM MDT WED JUL 31 2013 IDZ410-425-427-011000- /O.NEW.KPIH.FW.W.0009.130801T0542Z-130801T1000Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 1142 PM MDT WED JUL 31 2013 ...RED FLAG WARNING IN EFFECT UNTIL 4 AM MDT THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONES 410...425...AND 427... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 4 AM MDT THURSDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 425 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 427 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. * TIMING: THUNDERSTORMS WILL CONTINUE THROUGH 4 AM THIS MORNING. * THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL PRODUCE FREQUENT LIGHTNING AND OUTFLOW WINDS TO 45 MPH. * IMPACTS: NEW FIRE STARTS ARE POSSIBLE AND GUSTY WINDS MAY FAN NEW OR ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ422-475-476-011745- /O.CON.KPIH.FW.W.0008.000000T0000Z-130802T0300Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 1142 PM MDT WED JUL 31 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THURSDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONES 422...475 AND 476... * AFFECTED AREA: IN IDAHO...FIRE ZONE 422 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF. * TIMING: THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON ACROSS THE CENTRAL IDAHO MOUNTAINS. * THUNDERSTORMS: NUMEROUS SHOWERS AND THUNDERSTORMS WILL PRODUCE FREQUENT LIGHTNING AND STRONG GUSTY OUTFLOW WINDS TO 45 MPH. * IMPACTS: NEW FIRE STARTS ARE POSSIBLE AND GUSTY WINDS MAY FAN NEW OR ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
1 follow-up statement
146 WWUS85 KPIH 010857 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 257 AM MDT THU AUG 1 2013 IDZ422-475-476-012100- /O.CAN.KPIH.FW.W.0008.000000T0000Z-130802T0300Z/ /O.NEW.KPIH.FW.W.0010.130801T0900Z-130802T0300Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 257 AM MDT THU AUG 1 2013 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 422...475 AND 476... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 422 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF. * TIMING: THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON ACROSS THE CENTRAL IDAHO MOUNTAINS. * THUNDERSTORMS: NUMEROUS SHOWERS AND THUNDERSTORMS WILL PRODUCE FREQUENT LIGHTNING AND STRONG GUSTY OUTFLOW WINDS TO 45 MPH. * IMPACTS: NEW FIRE STARTS ARE POSSIBLE AND GUSTY WINDS MAY FAN NEW OR ONGOING FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ427-012100- /O.CAN.KPIH.FW.W.0009.000000T0000Z-130801T1000Z/ /O.NEW.KPIH.FW.W.0010.130801T2000Z-130802T0300Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 257 AM MDT THU AUG 1 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 427... ...RED FLAG WARNING IS CANCELLED FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 427... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. THE RED FLAG WARNING HAS BEEN CANCELLED. * AFFECTED AREA: IN IDAHO...FIRE ZONE 427 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. * TIMING: GUSTY WINDS WILL DEVELP THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. * WIND: WIND GUSTS OF 25 TO 30 MPH ARE LIKELY. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF WIND AND LOW HUMIDITY CAN CREATE EXTREME FIRE BEHAVIOR ON CURRENT AND NEW FIRES IN THE CENTRAL MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ410-425-011000- /O.CAN.KPIH.FW.W.0009.000000T0000Z-130801T1000Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- 257 AM MDT THU AUG 1 2013 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 410 AND 425... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. $$ IDZ413-012100- /O.NEW.KPIH.FW.W.0010.130801T2000Z-130802T0300Z/ CARIBOU RANGE/CARIBOU NF- 257 AM MDT THU AUG 1 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 413... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING:GUSTY WINDS WILL DEVELP THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. * WIND: WIND GUSTS OF 25 TO 30 MPH ARE LIKELY. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF WIND AND LOW HUMIDITY CAN CREATE EXTREME FIRE BEHAVIOR ON CURRENT AND NEW FIRES IN THE CENTRAL MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 31, 2:48 PM MDT, 8 hours 54 minutes earlier.
Area forecast discussion, Jul 31, 2:48 PM MDT, 8 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 248 PM MDT WED JUL 31 2013 .DISCUSSION...TODAY THROUGH NEXT WEDNESDAY. CURRENT WATER VAPOR SATELLITE IMAGERY SHOWS AN UPPER LEVEL LOW OFF THE PACIFIC COAST. MOISTURE IS MOVING OVER OUR AREA IN SOUTHWEST FLOW PUSHING THE HIGH PRESSURE RIDGE OVER SOUTHEAST IDAHO TO THE EAST. CURRENT RADAR IMAGERY SHOWS CONVECTION STARTING OVER THE AREA WITH THE EXCEPTION OF OUR EXTREME SOUTHEAST AREAS NEAR BEAR LAKE. LOOK FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. CURRENT RED FLAGS ARE OUT FOR ALL AREAS EXCEPT OUR SOUTHEAST HIGHLANDS BECAUSE OF LACK OF CONVECTION AND THE UPPER SNAKE HIGHLANDS BECAUSE OF LACK OF CRITICAL FUELS. TOMORROW EXPECT SCATTERED TO LIKELY THUNDERSTORMS OVER THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS. A RED FLAG IS OUT CURRENTLY FOR THE CENTRAL MOUNTAIN ZONES. ADDITIONALLY...LOOK FOR STRONG WINDS AND LOW RELATIVE HUMIDITY OVER OUR MORE SOUTHERN REGIONS. A RED FLAG WILL LIKELY BE NEEDED FOR THE SNAKE RIVER PLAIN AND OUR SOUTHERN REGIONS FOR LOW RELATIVE HUMIDITY AND MODERATE TO HIGH WINDS FOR THURSDAY. LOOK FOR WARMER THAN NORMAL TEMPERATURES TODAY DROPPING TO NEAR NORMAL TO SLIGHTLY BELOW NORMAL ON THURSDAY. FRIDAY INTO SATURDAY HIGH PRESSURE BUILDS IN BRINGING GRADUAL DRIER AND WARMER CONDITIONS THROUGH MONDAY. TUESDAY AND WEDNESDAY MODELS ARE STARTING TO COME MORE IN AGREEMENT WITH THE NEXT SYSTEM. THEY BOTH ARE SHOWING MOISTURE COMING UP FROM THE SOUTH WITH AN APPROACHING WEAK WAVE FROM OREGON. LOOK FOR NEAR NORMAL TEMPERATURES SUNDAY THROUGH THE END OF THE PERIOD. WYATT && .AVIATION...CONVECTIVE ACTIVITY BEGINNING TO DEVELOP AT 2 PM. HAVE VICINITY THUNDER AT ALL TAF SITES THROUGH EARLY EVENING. THINK SUN MOST LIKELY FOR PRECIPITATION. APPROACHING COLD FRONT THURSDAY WILL LIKELY CAUSE STRONG WINDS AT PIH AND IDA BY LATE MORNING. EXPECT MORE CONVECTIVE ACTIVITY AT SUN AS WELL. && .FIRE WEATHER...CONVECTIVE ACTIVITY BEGINNING TO DEVELOP AT 2 PM AND WILL CONTINUE RED FLAG WARNINGS FOR THUNDERSTORMS IN ZONES 475...476...422...427...425...AND 410. WARNING IN 475...476 AND 422 CONTINUES THROUGH THURSDAY WITH OTHERS EXPIRING AT 9 PM. COLD FRONT APPROACHES THURSDAY AND COULD SEE STRONG WINDS MAINLY IN ZONES 410 AND 413. RELATIVE HUMIDITY MAY BE SLIGHTLY HIGH BUT MAY NEED RED FLAG AS WELL FOR THE WINDS. WILL LET CURRENT WARNINGS PLAY OUT BEFORE ISSUING ANYTHING FOR THAT. GK && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ410-425-427. RED FLAG WARNING UNTIL 9 PM MDT THURSDAY IDZ422-475-476. &&
Hazardous weather outlook, Jul 31, 3:34 AM MDT, 20 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 334 AM MDT WED JUL 31 2013 IDZ017>025-031-032-010945- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 334 AM MDT WED JUL 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS EASTERN IDAHO EVEN INTO TONIGHT. THE BEST CHANCES WILL BE ACROSS THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS...WITH THE LEAST CHANCE AROUND BEAR LAKE. GUSTY WINDS OVER 40 MPH AND BRIEF DOWNPOURS ARE THE MAIN THREATS. AT THIS TIME...THE SEVERE THREAT IS VERY LOW. DUE TO THE COVERAGE OF THUNDERSTORMS...WIDELY SCATTERED OR HIGHER...AND GUSTY WINDS WE HAVE RED FLAG WARNINGS IN EFFECT FOR ALL OF THE CENTRAL MOUNTAIN FIRE DISTRICTS AS WELL AS THOSE COVERING THE SNAKE PLAIN...MAGIC VALLEY AND SOUTH-CENTRAL HIGHLANDS. THE WARNING FOR THE CENTRAL MOUNTAINS STARTS AT NOON AND EXTENDS THROUGH TOMORROW EVENING. FOR THE OTHER WARNING AREAS...THAT IS EFFECTIVE FROM NOON-9PM TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND STORMS WILL CONTINUE THROUGH FRIDAY...WITH THE CHANCE OF STORMS BECOMING MORE CONFINED TO CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS AREAS THROUGH THE SAME PERIOD. OTHER AREAS MAY SEE A FEW STORMS ESPECIALLY OVER THE MOUNTAINS. STRONG STORMS ARE POSSIBLE BOTH DAYS WITH AN ISOLATED SEVERE STORM ACROSS THE NORTH NOT OUT OF THE QUESTION. A RED FLAG WARNING FOR ALL OF THE CENTRAL MOUNTAINS WILL BE IN EFFECT THROUGH 9PM THURSDAY. IT WILL BE BREEZY ACROSS THE SOUTH. WE MAY NEED RED FLAG WARNINGS FOR THE SOUTHERN FIRE DISTRICTS DUE TO WINDS AND LOW HUMIDITY TOMORROW. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Jul 31, 6:00 PM MDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
ISSUED BY NATIONAL WEATHER SERVICE BOISE ID
600 PM MDT WED JUL 31 2013
IDZ019-010045-
CLARK ID-FREMONT ID-
600 PM MDT WED JUL 31 2013
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN CLARK COUNTY IN EASTERN IDAHO...
AND FREMONT COUNTY IN EASTERN IDAHO...
UNTIL 645 PM MDT.
AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF DUBOIS...MOVING NORTHEAST AT
35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
THE THUNDERSTORM WILL BE NEAR...
IDMON AROUND 610 PM MDT...
KILGORE AROUND 615 PM MDT...
REA AROUND 635 PM MDT...
MACKS INN AROUND 640 PM MDT...
BIG SPRINGS AND ISLAND PARK AROUND 645 PM MDT.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. TAKE SHELTER INSIDE A
BUILDING OR VEHICLE WHEN THUNDERSTORMS APPROACH. LIGHTNING CAN OCCUR
15 MILES OR MORE AWAY FROM THE CENTER OF A STORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4394 11190 4424 11225 4454 11184 4452 11182
4457 11169 4455 11148 4459 11153 4464 11152
4466 11149 4471 11149 4472 11141 4476 11138
4462 11122 4458 11122 4448 11109 4434 11109
TIME...MOT...LOC 2359Z 232DEG 47KT 4417 11195Special weather statement, Jul 31, 8:11 PM MDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID ISSUED BY NATIONAL WEATHER SERVICE BOISE ID 811 PM MDT WED JUL 31 2013 IDZ020-021-010300- JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE ID- 811 PM MDT WED JUL 31 2013 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO... NORTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO... NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO... AND SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO... UNTIL 900 PM MDT. AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF ATOMIC CITY...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THE THUNDERSTORM WILL BE NEAR... ATOMIC CITY AROUND 810 PM MDT... TABER AROUND 815 PM MDT. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. TAKE SHELTER INSIDE A BUILDING OR VEHICLE WHEN THUNDERSTORMS APPROACH. LIGHTNING CAN OCCUR 15 MILES OR MORE AWAY FROM THE CENTER OF A STORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4383 11244 4349 11212 4322 11275 4349 11301 TIME...MOT...LOC 0211Z 236DEG 28KT 4339 11275
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:00 PM MDT | Special Weather Statement | PIH | Fremont | 45 min |
| Jul 31, 8:11 PM MDT | Special Weather Statement | PIH | Jefferson | 49 min |
| Jul 31, 8:58 PM MDT | Severe Thunderstorm Warning | PIH | Bingham | 32 min |
| Jul 31, 9:38 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Bonneville, Fremont, Jefferson, Madison, Teton | 52 min |
| Aug 1, 1:23 AM MDT | Lake Wind Advisory | PIH | 20 hr | |
| Aug 1, 2:57 AM MDT | Red Flag Warning | PIH | Bannock, Bear Lake, Bingham, Blaine, Boise, Bonneville and 19 more | 19 hr |
Nearby
Red Flag Warnings in Idaho, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.